# SDR YENA20120608521

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 44,579 hours, 16,271 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 00111816
- Condition: Failed
- Location: Cabin
- Part time: 44,596 hours, 16,276 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 820 SDQ-JFK, CREW DECLARED EMERGENCY DUE PASSING 14,000FT ON DESCENT SMELLED IN COCKPIT ONLY INITIALLY THE AROMA SIMILAR TO SULFUR OF A LIT MATCH.  SMELL DISSIPATED FOR 5 MIN AND THEN RETURNED UNTIL BLOWER & EXTRACT FAN WAS SELECTED TO OVERRIDE PER QRH PROCEDURE INITIAL STEPS.  ON POST FLIGHT NOTICED RECIRC FAN X18 TRIPPED ON BACK PANEL. T/S PER TSM 24-00-00-810-823-A, REMOVED AND REPLACED RECIRCULATION FAN LEFT SIDE (15HG) IAW AMM 21-21-51.  AS PRECAUTION REMOVED AND REPLACED RECIRC FAN FILTERS LEFT AND RIGHT SIDE IAW AMM 21-21-41 OPS CHECK GOOD.  C/B X18 (L RECIRC) "IN" CONTINUITY GOOD.  ALSO RAN PACKS OPS CHECK GOOD.  NO BURNING SMELL FOUND PER AMM 21-60-00.
